Apple Cider Vinegar Side Effects

Apple Cider Vinegar Side Effects  

3 star (19) 
  11%
1 star (5) 
  3%
(152) 
  86%
Share your thoughts with our readers
Write a review


Posted by Patels (Toronto, Ontario Canada) on 01/27/2013
1 out of 5 stars

Warning

Apple cider vinegar side effects are mild and can be easily prevented. Here are 5 side effects of apple cider vinegar and how to prevent them.

Few of my known friends tried this one and hd scary sidfefeects ranging from serious damage to vocal chords and flu like symptoms. Please please be careful.


Posted by Sue (Silver Spring) on 06/16/2012
1 out of 5 stars

I also become very drowsy after taking ACV. Not the other symptoms, but no one has responded? Everyone else has so much energy?


Posted by Tam (Oroville, Ca ) on 07/04/2011
1 out of 5 stars

Warning

To all who choose to 'sip' their ACV, BEWARE! Quickly drink your ACV, as the enamel on your teeth will start wearing off! If you must take your time drinking the acv, make sure you brush your teeth afterwards, or swish with H20 between sips.


Posted by Aseembaba (New York, Ny, Usa) on 01/22/2010
1 out of 5 stars

Warning

hi!

im a patient of DVT and PE (twice) and im on blood thinners to maintain an adequate INR value. as most patients will know that green vegetable can lower the INR value due to the Vitamin K content in them but ACV does the same.

im an ardent fan of ACV since 1994 and have been using it regularly but have had to stop using it after getting DVT. i have monitored my blood INR before and after having acv many a times and every time just after having it for 4 days my blood INR dropped to 1.2 when the i should be between 2 - 3.

in other words avc tends to clot the blood so dvt, pe and all other patients PLEASE DO NOT HAVE ACV while on blood thinning medication.

im bitterly missing acv since i know how wonderful it is for so many problems.
hope this helps

EC: Acronyms:

DVT = Deep Vein Thrombosis
PE = Pulmonary Edema
INR = International Normalized Ratio (for blood clotting time)


Posted by Ezra Gardener (Detroit, MI) on 07/30/2009
1 out of 5 stars

Warning

This also use to happen to me when I took ACV. However it would occur in my feet. What I started doing was applying coconut oil when this would happen and got GREAT results. I got instant cooling, & relief. Try it on your hands next time around and let me know what happens! - Ezra Gardener